advertisement
Question
Posted by: Rina | 2010/04/19

Premelle Ld 0.3/1.5

Hi Doc. have been on Premelle Ld since Dec ''09, Great to not be having the hot flushes and to know why i became so tempramental at times. But i have a problem, I have picked up 9 kg''s since i started the treatment. i can not afford to gain weight, i am 5 ft " tall"  And my temper has " come back"  in full force. I do take Altroxin 1 mg, but have never had a wieht problem before. Is there somethin else i can take, as I really feel so uncomfortable, pls help me. Have a super day. Rina

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Rina
You have to discuss this with your gyne - there are alternative medications one can take for hot flushes like Menograine, antidepressants or herbal preparations. Unfortunately esterogen supplements can cause weight gain.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/19

Hallo Rina
You have to discuss this with your gyne - there are alternative medications one can take for hot flushes like Menograine, antidepressants or herbal preparations. Unfortunately esterogen supplements can cause weight gain.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement